# SDR SWIA202161520

- Difficulty date: July 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Not Reported
- Part number: 601R3170915
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL AFT HINGE IS CRACKED.   (C-CHECK RO 9/30/2021)    REMOVED DAMAGE HINGE FITING AND INSTALLED A NEW SERVICABLE FITTING IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-14-001-001-A01, 51-42-22-001-001-A01
